MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. REGENEROSS RESORBABLE XENOGRAFT; PORCINE ANORGANIC BONE MINERAL

COLLAGEN MATRIX, INC. REGENEROSS RESORBABLE XENOGRAFT; PORCINE ANORGANIC BONE MINERAL
Catalog Number ROXR40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported having adverse events that they have not seen in the past.These adverse events include bone loss, delayed healing and inflammation.It is unknown how the clinician circumvented the issues.

Brand Name
REGENEROSS RESORBABLE XENOGRAFT
Common Device Name
PORCINE ANORGANIC BONE MINERAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key9106059
Report Number2249852-2019-00018
Device Sequence Number11430286
Product Code NPM
UDI-Device Identifier00813954022369
UDI-Public00813954022369
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K140714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberROXR40
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;